# SDR C2XA07IA232

- Difficulty date: November 18, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 14,289 hours, 11,141 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601133500230
- Part serial: 227790
- Condition: Inoperative
- Location: Left Nacelle
- Part time: 14,289 hours, 11,141 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2713, THE CREW REPORTED THE ENGINE 1 FIRE DETECTOR FAIL CAUTION MESSAGE ON EICAS IN FLIGHT.  THE CREW COMPLETED THE QRH WITH THE MESSAGE NOT CLEARING, AND NO OTHER ISSUES NOTED.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE ENGINE FIRE LOOP, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
